CSpace

Browse/Search Results:  1-10 of 66 Help

Selected(0)Clear Items/Page:    Sort:
Approximate Controllability and Approximate Observability of Singular Distributed Parameter Systems 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 5, 页码: 2294-2299
Authors:  Ge, Zhaoqiang;  Ge, Xiaochi;  Zhang, Jifeng
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Controllability  Distributed parameter systems  Observability  Germanium  Space heating  Mathematical model  Hilbert space  Approximate controllability  approximate observability  distributional solution  singular distributed parameter systems  
Conditional probability estimation based classification with class label missing at random 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2020, 卷号: 176, 页码: 13
Authors:  Sheng, Ying;  Wang, Qihua
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Binary classification  Conditional probability estimation  Missing at random  Reproducing kernel Hilbert space  
Inverse scattering transforms and soliton solutions of focusing and defocusing nonlocal mKdV equations with non-zero boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2020, 卷号: 402, 页码: 14
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Nonlocal mKdV equation  Non-zero boundary conditions  Riemann surface  Inverse scattering transform  Matrix Riemann-Hilbert problem  Solitons  
Dynamic and static feedback control for second order infinite-dimensional systems 期刊论文
ASIAN JOURNAL OF CONTROL, 2020, 页码: 10
Authors:  Wei, Jing;  Guo, Bao-Zhu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
dynamic feedback  stability  static feedback  
Particle sorting for the projection based particle method 期刊论文
ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS, 2019, 卷号: 109, 页码: 199-208
Authors:  Fair, Rebecca;  Guo, Xiaohu;  Cui, Tao
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Particle sorting  Projection based particle method  ISPH  Natural sorting  Space-filling curve  Sparse linear solver  
Absolutely continuous solutions for continuity equations in Hilbert spaces 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 128, 页码: 42-86
Authors:  Da Prato, Giuseppe;  Flandoli, Franco;  Roeckner, Michael
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Continuity equations  Non Gaussian measures  Rank condition  
Optimal regularity of stochastic evolution equations in M-type 2 Banach space 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 3, 页码: 1955-1971
Authors:  Hong, Jialin;  Huang, Chuying;  Liu, Zhihui
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Stochastic evolution equation  Multiplicative noise  Well-posedness  Trajectory regularity  Factorization method  
REALIZATION OF RIGID C*-TENSOR CATEGORIES VIA TOMITA BIMODULES 期刊论文
JOURNAL OF OPERATOR THEORY, 2019, 卷号: 81, 期号: 2, 页码: 433-479
Authors:  Giorgetti, Luca;  Yuan, Wei
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
C*-tensor category  pre-Hilbert C*-bimodule  full Fock space construction  free group factor  
A CHARGE-CONSERVATIVE FINITE ELEMENT METHOD FOR INDUCTIONLESS MHD EQUATIONS. PART II: A ROBUST SOLVER 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 4, 页码: B816-B842
Authors:  Li, Lingxiao;  Ni, Mingjiu;  Zheng, Weiying
Favorite  |  View/Download:6/0  |  Submit date:2019/10/28
inductionless MHD equations  block preconditioner  field-of-values-equivalence  conservation of charges  augmented Lagrangian finite element method  
黎曼函数之二算子及其指标 期刊论文
中国科学数学, 2019, 卷号: 049, 期号: 010, 页码: 1377-1388
Authors:  葛力明
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24